MAUDE Adverse Event Report: KORU MEDICAL SYSTEMS HIGH-FLO SUBCUTANEOUS SAFETY NEEDLE SETS

KORU MEDICAL SYSTEMS HIGH-FLO SUBCUTANEOUS SAFETY NEEDLE SETS
Model Number RMS52609
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 1318360-2024-00008 is being filed for nurse #1, needle stick/puncture report.Mdr 1318360-2024-00009 is being filed for nurse #2, needle stick/puncture report.Mdr 1318360-2024-00010 is being filed for nurse #2, potential needle stick/puncture report.If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Koru medical became aware of 2 needle stick reports involving koru high flo subcutaneous safety needle sets.In both cases, the needle sets had been used on patients.Mdr 1318360-2024-00008 is being filed for nurse #1, needle stick/puncture report.Additional information was received for nurse#2 on (b)(6) 2024 stating the nurse removed the infusion needles from the patient and each needle was snapped shut upon removal (heard the snap).While disposing of the infusion set, one of the needles opened up and the nurse was punctured on the right index finger.The date of occurrence for this event is (b)(6) 2024.Mdr 1318360-2024-00009 is being filed for the first occurrence involving nurse #2.While teaching the patient the following day ((b)(6) 2024), all needle wings audibly snapped shut and one reopened after removal and snapping.A needle stick did not occur in this case.This mdr is being filed for the second occurrence with nurse #2.The nurse was wearing ppe (gloves) at the time the events occurred.The nurse followed the company's protocol for reporting, evaluation, etc.No adverse event outcomes were reported to have occurred.The initial reporter did not provide any identifying information for the nurse due to confidentiality.The lot number for the needle set involved in the events was reported as lot n.24e27n.Koru medical is currently investigating this event.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.

Brand Name
HIGH-FLO SUBCUTANEOUS SAFETY NEEDLE SETS
Common Device Name
HIGH-FLO SUBCUTANEOUS SAFETY NEEDLE SETS
Manufacturer (Section D)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer Contact
kayla kerschus
100 corporate drive
mahwah 07430
8454692042
MDR Report Key20528469
Report Number1318360-2024-00010
Device Sequence Number13037900
Product Code FPA
UDI-Device Identifier00659443000452
UDI-Public00659443000452
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K122404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRMS52609
Device Lot NumberN.24E27N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown